# SDR CA961011003

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182A
- Engine: Cont O470L
- Propeller: Mcauly 2A36C29
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil Sump
- Part number: 539937
- Condition: Cracked
- Location: Flange
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

(CAN) OIL LEAK AT OIL SUMP. RETORQUE OF SUMP BOLTS MADE LEAK WORSE. REMOVAL OF OIL SUMP REVEALED CRACK AT MOUNTING FLANGE. THE AIRCRAFT IS USED TO TOW GLIDERS OFF GRASS STRIP AND THIS NO DOUBT CONTRIBUTED TO THIS FAILURE.
